Skip to Main Content

Transactions of the American Mathematical Society

Published by the American Mathematical Society, the Transactions of the American Mathematical Society (TRAN) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6850 (online) ISSN 0002-9947 (print)

The 2020 MCQ for Transactions of the American Mathematical Society is 1.43.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Contents of Volume 353, Number 3
HTML articles powered by AMS MathViewer

On the asymptotic geometry of nonpositively curved graphmanifolds
S. Buyalo and V. Schroeder PDF
Trans. Amer. Math. Soc. 353 (2001), 853-875
Cyclic coverings and higher order embeddings of algebraic varieties
Thomas Bauer, Sandra Di Rocco and Tomasz Szemberg PDF
Trans. Amer. Math. Soc. 353 (2001), 877-891
Bicanonical pencil of a determinantal Barlow surface
Yongnam Lee PDF
Trans. Amer. Math. Soc. 353 (2001), 893-905
Special values of multiple polylogarithms
Jonathan M. Borwein, David M. Bradley, David J. Broadhurst and Petr Lisoněk PDF
Trans. Amer. Math. Soc. 353 (2001), 907-941
Measuring the tameness of almost convex groups
Susan Hermiller and John Meier PDF
Trans. Amer. Math. Soc. 353 (2001), 943-962
A bounding question for almost flat manifolds
Shashidhar Upadhyay PDF
Trans. Amer. Math. Soc. 353 (2001), 963-972
A model for the homotopy theory of homotopy theory
Charles Rezk PDF
Trans. Amer. Math. Soc. 353 (2001), 973-1007
Properties of Anick’s spaces
Stephen D. Theriault PDF
Trans. Amer. Math. Soc. 353 (2001), 1009-1037
Transfers of Chern classes in BP-cohomology and Chow rings
Björn Schuster and Nobuaki Yagita PDF
Trans. Amer. Math. Soc. 353 (2001), 1039-1054
A sharp bound for the ratio of the first two Dirichlet eigenvalues of a domain in a hemisphere of $\mathbb {S}^n$
Mark S. Ashbaugh and Rafael D. Benguria PDF
Trans. Amer. Math. Soc. 353 (2001), 1055-1087
New range theorems for the dual Radon transform
Alexander Katsevich PDF
Trans. Amer. Math. Soc. 353 (2001), 1089-1102
Uniqueness and asymptotic stability of Riemann solutions for the compressible Euler equations
Gui-Qiang Chen and Hermano Frid PDF
Trans. Amer. Math. Soc. 353 (2001), 1103-1117
Two-weight norm inequalities for Cesàro means of Laguerre expansions
Benjamin Muckenhoupt and David W. Webb PDF
Trans. Amer. Math. Soc. 353 (2001), 1119-1149
The FBI transform on compact ${\mathcal {C}^\infty }$ manifolds
Jared Wunsch and Maciej Zworski PDF
Trans. Amer. Math. Soc. 353 (2001), 1151-1167
Algebraic isomorphisms of limit algebras
A. P. Donsig, T. D. Hudson and E. G. Katsoulis PDF
Trans. Amer. Math. Soc. 353 (2001), 1169-1182
Beyond Borcherds Lie algebras and inside
Stephen Berman, Elizabeth Jurisich and Shaobin Tan PDF
Trans. Amer. Math. Soc. 353 (2001), 1183-1219
Representations as elements in affine composition algebras
Pu Zhang PDF
Trans. Amer. Math. Soc. 353 (2001), 1221-1249
The combinatorics of Bernstein functions
Thomas J. Haines PDF
Trans. Amer. Math. Soc. 353 (2001), 1251-1278